Centre Symmetry Sets of Families of Plane Curves

Reeve, Graham and Giblin, Peter (2015) Centre Symmetry Sets of Families of Plane Curves. Demonstratio Mathematica, 48 (2). pp. 167-192. ISSN 2391-4661

[Demonstratio Mathematica] Centre Symmetry Sets of Families of Plane Curves.pdf - Published Version

Download (2MB) | Preview


We study centre symmetry sets and equidistants for a 1-parameter family of plane curves where, for a special member of the family, there exist two inflexions with parallel tangents. Some results can be obtained by reducing a generating family to normal forms, but others require direct calculation from the generating family.

Item Type: Article
Additional Information and Comments: Open Access. Final version available from https://www.degruyter.com/view/j/dema.2015.48.issue-2/dema-2015-0016/dema-2015-0016.xml
Keywords: Central symmetry, plane curves, caustic, wavefront.
Faculty / Department: Faculty of Science > Mathematics and Computer Science
Depositing User: Graham Reeve
Date Deposited: 23 May 2019 10:45
Last Modified: 23 May 2019 10:45
URI: https://hira.hope.ac.uk/id/eprint/2859

Actions (login required)

View Item View Item